A stochastic Stinespring theorem
Loading...
Files
Accepted Version
Date
2001
Authors
Goswami, Debashish
Lindsay, J. Martin
Wills, Stephen J.
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Nature Ltd.
Published Version
Abstract
Completely positive Markovian cocycles on a von Neumann algebra, adapted to a Fock filtration, are realised as conjugations of ∗-homomorphic Markovian cocycles. The conjugating processes are affiliated to the algebra, and are governed by quantum stochastic differential equations whose coefficients evolve according to the ∗-homomorphic process. Some perturbation theory for quantum stochastic flows is developed in order to achieve the above Stinespring decomposition.
Description
Keywords
Markovian cocycle , Quantum stochastic , Stochastic flow , Completely positive , Perturbation , ~Mathematical Sciences- Journal Articles~
Citation
Goswami, D., Lindsay, J. M. and Wills, S. J. (2001) 'A stochastic Stinespring theorem', Mathematische Annalen, 319(4), pp. 647-673. doi: 10.1007/PL00004453
Link to publisher’s version
Collections
Copyright
© 2000, Springer-Verlag. This is a post-peer-review, pre-copyedit version of an article published in Mathematische Annalen. The final authenticated version is available online at: https://doi.org/10.1007/PL00004453
